Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why do I have recurring stomach pain after taking Bifilac HP and Rifagut ?

Sir I am a patient of GERD since 2007. At the starting I was taking Nexpro Fast. I t was tampered to Nexpor20. At present I am taking Dexpure D for the last two Years. But I had stomach recurring pain in the stomach during last month. Doctor has advised me Rifagut,and Bifilac HP. Now pain is O.K. but for the last four days I am again haivng severe acidity. Please guide I am 50 Years of AGe and my weight is 72 Kg.
Asked On : Wed, 13 Jul 2011
Answers:  2 Views:  2030
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
  User's Response
take laxative like avipatikar churna 2 tsf bed time.It removes constipation and acidity also.avoid spicy,oily, junk food, south indian food,maintain regular timing of meal.
Answered: Wed, 13 Jul 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
As uoy are having GERD but now it require evaluation of your problem.
go for ultra sound to rule out any pathology in GItract.
Chronic gastritis or gastric ulcer also to be ruled out.
ok and bye.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor